Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 136, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 11, 2017, 12:31 PM EDT for 6 counties in Indiana. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2017, 12:31 PM EDT (16:31 UTC)
- Expired
- Jul 11, 2017, 1:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 12:36 PM EDT | TSTM WND DMG | Zionsville, IN | LARGE TREE LIMBS DOWN IN NORTH ZIONSVILLE. REPORT RECEIVED VIA TWITTER. |
| Jul 11, 12:41 PM EDT | TSTM WND DMG | 2 Wnw Williams Creek, IN | 8-10 INCH TREE LIMB DOWNED ON DITCH RD NEAR 86TH ST. ONE LANE OF TRAFFIC IS BLOCKED. ANOTHER LIMB IS DOWN AT SPRINGMILL AND 91ST ST. |
| Jul 11, 12:45 PM EDT | TSTM WND DMG | Carmel, IN | MULTIPLE REPORTS OF TREES DOWN ACROSS CARMEL. SEVERAL REPORTS OF TREES AND LARGE LIMBS ON HOUSES. |
| Jul 11, 12:47 PM EDT | TSTM WND DMG | 3 W Carmel, IN | LARGE TREE SNAPPED AND FELL ONTO A HOUSE IN THIS LOCATION. SEVERAL DOWNED POWER LINES WERE ALSO REPORTED. |
| Jul 11, 12:47 PM EDT | TSTM WND DMG | 3 Wnw Carmel, IN | LARGE TREE SNAPPED AND FELL ONTO A HOUSE IN THIS LOCATION. SEVERAL DOWNED POWER LINES WERE ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2430 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
056
WUUS53 KIND 111631
SVRIND
INC011-057-063-081-097-109-111700-
/O.NEW.KIND.SV.W.0136.170711T1631Z-170711T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1231 PM EDT TUE JUL 11 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Morgan County in central Indiana...
Northern Johnson County in central Indiana...
Hendricks County in central Indiana...
Marion County in central Indiana...
Boone County in central Indiana...
Hamilton County in central Indiana...
* Until 100 PM EDT.
* At 1231 PM EDT, severe thunderstorms were located along a line
extending from near Lebanon to 7 miles west of Mooresville, moving
east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Greenwood, Lawrence,
Plainfield, Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway,
Mooresville, Danville, Southport, Westfield, Avon, New Whiteland,
Cumberland and Cicero.
This includes the following highways...
Interstate 65 between mile markers 94 and 148.
Interstate 69 between mile markers 200 and 210.
Interstate 70 between mile markers 57 and 93.
Interstate 74 between mile markers 51 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4015 8591 3993 8593 3987 8594 3987 8595
3953 8596 3961 8665 3963 8664 3963 8669
3977 8669 4016 8658
TIME...MOT...LOC 1631Z 278DEG 43KT 4010 8647 3960 8651
HAIL...0.75IN
WIND...60MPH
$$
AW/MK2 follow-up statements
325
WWUS53 KIND 111640
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1240 PM EDT TUE JUL 11 2017
INC011-057-063-081-097-109-111700-
/O.CON.KIND.SV.W.0136.000000T0000Z-170711T1700Z/
Morgan IN-Johnson IN-Hendricks IN-Marion IN-Boone IN-Hamilton IN-
1240 PM EDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHEASTERN MORGAN...NORTHERN JOHNSON...EASTERN HENDRICKS...
MARION...EASTERN BOONE AND HAMILTON COUNTIES...
At 1240 PM EDT, severe thunderstorms were located along a line
extending from 8 miles north of Zionsville to near Mooresville,
moving east at 65 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Greenwood, Lawrence,
Plainfield, Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway,
Mooresville, Danville, Southport, Westfield, Avon, New Whiteland,
Cumberland and Cicero.
This includes the following highways...
Interstate 65 between mile markers 94 and 138.
Interstate 69 between mile markers 200 and 210.
Interstate 70 between mile markers 57 and 93.
Interstate 74 between mile markers 59 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4015 8591 3993 8593 3987 8594 3987 8595
3953 8596 3960 8655 3976 8655 4015 8644
TIME...MOT...LOC 1640Z 279DEG 56KT 4007 8628 3957 8632
HAIL...0.75IN
WIND...60MPH
$$
AW/MK964
WWUS53 KIND 111656
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1256 PM EDT TUE JUL 11 2017
INC011-057-063-081-097-109-111706-
/O.EXP.KIND.SV.W.0136.000000T0000Z-170711T1700Z/
Morgan IN-Johnson IN-Hendricks IN-Marion IN-Boone IN-Hamilton IN-
1256 PM EDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN...NORTHERN
JOHNSON...EASTERN HENDRICKS...MARION...EASTERN BOONE AND HAMILTON
COUNTIES WILL EXPIRE AT 100 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
LAT...LON 4015 8591 3993 8593 3987 8594 3987 8595
3953 8596 3960 8655 3976 8655 4015 8644
TIME...MOT...LOC 1656Z 278DEG 43KT 4005 8606 3955 8610
$$
AW/MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:30 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 11, 10:30 AM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Indianapolis IN 1030 AM EDT Tue Jul 11 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 234 AM EDT Tue Jul 11 2017 Active weather is expected to continue today and tonight. A lingering frontal boundary across Central Indiana will continue to be the focus for thunderstorm development. This in combination the passing of several upper level short waves will generate thunderstorms today and tonight. Lesser chances for storms are expected on Wednesday as weak high pressure to the south of Indiana keeps some dry air in place across our state. A cold front and Low pressure system is then expected to slowly sag toward Central Indiana on late Wednesday and Thursday. This will bring more rounds of showers and storms to Central Indiana. More consistent dry weather and a more settled weather pattern looks to return this weekend. && .NEAR TERM /Rest of Today/... Issued at 944 AM EDT Tue Jul 11 2017 Once MCS is moving through the area now, and another is waiting in the wings across central Illinois. Have adjusted PoPs to reflecting current rain. Also adjusted PoPs later this morning into early afternoon to reflect current timing of next MCS. Indianapolis has already broken the daily precipitation record for the date, and many places have exceeded 1 inch of rain with the first MCS. With more heavy rain on the way, have expanded the Flash Flood Watch west to cover areas that have seen heavy rain already today. Left temperatures alone for now, but may have to adjust down depending on clearing after the second MCS moves through. Will alsocontinue to adjust PoPs as needed as the development of the second MCS continues. Previous discussion follows... Issued at 234 AM EDT Tue Jul 11 2017 Another active weather day is in store today. Models suggest the lingering frontal boundary across the area to remain as NW flow remains in place with more short waves yet to come. Early this morning radar shows thunderstorm devlopment associated with the short waves exiting Central Indiana. GFS and NAM suggests yet another wave arrives late this afternoon and evening. Forecast soundings show very steep lapse rates with CAPE over 4000 j/kg and easily attainable convective temperatures in the middle 80s. Given our current set-up rain appears a given. Forecast soundings show Pwats over 2 inches implying very heavy rains possible. Thus will trend pops higher than guidance and given the ongoing warm air advection and thermal ridge across the area will trend highs at or slightly above the blend given several hours of dry weather will be possible. Forecast soundings suggest lower level helicity values not favorable for supercells...but given the available cape and some marginal lower level shear available this afternoon some storms could become severe. Furthermore...any heavy rainers could result in Flash Flooding...particularly across our NE areas that have seen heavy rains as of late. May consider a Flash Flood watch in those areas. && .SHORT TERM /Tonight through Thursday Night/... Issued at 234 AM EDT Tue Jul 11 2017 Models continue to suggests active weather this evening....with a break on Wednesday...followed by another round of showers and storms on Thursday and Thursday Night. Tonight's GFS shows the departure of a quick moving short wave will most likely continue to develop thunderstorms across the area given the very moist and warm air mass in place and the lingering surface boundary. Thus will once again trend pops higher than mavmos in most locations...especially along and north of the I-70 corridor where forcing appears best. As the short wave departs late tonight...forecast soundings show dry air intruding into the column as models suggest subsidence arriving from the southwest as low pressure begins to move through the Great lakes. Thus will trend toward a dry forecast tonight and again on early Wednesday and subsidence and dry air should keep convection in check. Again with the thermal ridge in place will trend lows and Wednesday highs at or above the forecast builder blend. Forecast soundings on Wednesday night suggest 700mb temps over 10C and convective temps in the 90s...which implies a cap...however confidence is low as the GFS suggests a short wave pushing into the northern parts of Indiana near 00Z Thursday. Thus may include a some small chances north late on Wednesday. On Wednesday night through Thursday night there is more certainty that another round of active weather looks to return. Forecast soundings show a much more moist column through this period as the GFS and NAM sow a trough working through the Great Lakes aloft and pushing several short waves across Indiana. On Thursday and thursday evening forecast soundings once again show CAPE soaring above 3000 J/KG with convective temps in the upper 80s with little to no cap. Thus will again raise pops on Thursday and Thursday evening at or above the forecast builder blend. && .LONG TERM /Friday through Monday/... Issued at 416 AM EDT Tue Jul 11 2017 Ensembles in good agreement during this period. Heat ridge will be centered over the Rockies through the weekend, with weak mean upper troughing over the local area. The ensembles suggest the heat ridge may try to build back into the Midwest early next week. Will keep chance PoPs going on Friday as an upper disturbance looks to be in process of passing through. Another upper wave may move through the area around Sunday. Some of the ensembles suggest a convective threat with this wave, but the trend is drier with this wave, so will keep the rest of the extended dry for now. && .AVIATION /Discussion for the 111500Z IND TAF Update/... Issued at 1030 AM EDT Tue Jul 11 2017 Extended tempo thunderstorms through 16z and added tempo IFR. Previous discussion follows... Issued at 633 AM EDT Tue Jul 11 2017 Appears there is at least some potential for convection in the vicinity of the terminals throughout most of the day today, as a 25-35 kt westerly low level flow continues to result in warm advection, coupled with the advection of steep lapse rates. There may be a couple of enhanced threats, one through about 111400Z as vorticity center currently moving into western Indiana, passes off to the east. Another may occur by the early to mid afternoon hours, as a vorticity center over Iowa begins to move into the local area. Brief IFR visibility restrictions and gusty shifting winds expected in and near convection. CB bases 040-050. Surface winds 210-240 degrees at 8-11 kts this morning may veer a bit to 230-260 degrees this afternoon. Occasional surface gusts around 20 kts possible this afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for INZ021-029>031- 036>042-046>049-055>057. && SYNOPSIS...Puma NEAR TERM...Puma/50 SHORT TERM...Puma LONG TERM....JAS AVIATION...JAS/MK
Hazardous weather outlook, Jul 11, 3:48 AM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 348 AM EDT Tue Jul 11 2017 INZ021-030-031-038>042-047>049-055>057-120800- Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph- Marion-Hancock-Henry-Johnson-Shelby-Rush- Including the cities of Frankfort, Kokomo, Anderson, Muncie, Indianapolis, and Shelbyville 348 AM EDT Tue Jul 11 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: A FLASH FLOOD WATCH is in effect through this evening. Thunderstorms can be expected at times today and tonight. Some storms may be produce Heavy rain. Severe Storms cannot be ruled out. Hazards: Flash Flooding, Damaging winds, large hail, heavy rain and lightning. Timing: Throughout the day and into the evening. The flooding and severe risk will be this afternoon and evening. Discussion: A frontal boundary, along with several upper level weather disturbances are expected to generate thunderstorms today and tonight. Some storms may produce heavy rain which could result in flash flooding. Damaging winds and large hail will be the primary threats should any thunderstorm become severe. Lightning is a threat from any storm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Periodic threats for strong to severe thunderstorms will exist through Friday. Damaging winds and large hail will be the main severe threats. Dangerous cloud to ground lightning and heavy rainfall are threats with any thunderstorm. Thunderstorms over the next few days will have the potential to bring a few inches of rain to parts of central Indiana. With many locations already having saturated ground and elevated water levels, any additional rain would bring a return of flooding and exacerbate existing flooding. In addition to the storms...dewpoints will surge into the middle 70s Tuesday through Thursday...creating oppressive conditions as high temperatures warm into the upper 80s and lower 90s in some locations. This will create max heat indices in the middle 90s to near 100. Discussion: Daily chances for storms will continue through Friday as a northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight, and may be needed at other times throughout the week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ028-029-035>037-043>046-051>054-060>065-067>072-120800- Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-Putnam- Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Crawfordsville, Terre Haute, Bloomington, Columbus, Vincennes, Bedford, and Seymour 348 AM EDT Tue Jul 11 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms can be expected at times today and tonight. Some storms may be produce Heavy rain. Severe Storms cannot be ruled out. Hazards: Damaging winds, large hail, heavy rain and lightning. Timing: Throughout the day and into the evening. The flooding and severe risk will be this afternoon and evening. Discussion: A frontal boundary, along with several upper level weather disturbances are expected to generate thunderstorms today and tonight. Damaging winds and large hail will be the primary threats should any thunderstorm become severe. Lightning is a threat from any storm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Periodic threats for strong to severe thunderstorms will exist through Friday. Damaging winds and large hail will be the main severe threats. Dangerous cloud to ground lightning and heavy rainfall are threats with any thunderstorm. Thunderstorms over the next few days will have the potential to bring a few inches of rain to parts of central Indiana. With many locations already having saturated ground and elevated water levels, any additional rain would bring a return of flooding and exacerbate existing flooding. In addition to the storms...dewpoints will surge into the middle 70s Tuesday through Thursday...creating oppressive conditions as high temperatures warm into the upper 80s and lower 90s in some locations. This will create max heat indices in the middle 90s to near 100. Discussion: Daily chances for storms will continue through Friday as a northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight, and may be needed at other times throughout the week. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind PUMA
In the hours before
Local storm report, Jul 11, 10:58 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1058 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 1 ESE MARTINSVILLE 39.42N 86.41W
07/11/2017 MORGAN IN NWS EMPLOYEE
MARTINSVILLE HIGH SCHOOL PARKING LOT
FLOODED. DITCHES ALONG HIGHWAY 37 WERE FULL
TO ROAD LEVEL. OTHER ROADWAYS IN TOWN WERE
ALSO FLOODED.
&&
MRDLocal storm report, Jul 11, 11:46 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1146 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 1 SSW GREENWOOD 39.60N 86.12W
07/11/2017 M4.30 INCH JOHNSON IN PUBLIC
6 HOUR TOTAL.
&&Local storm report, Jul 11, 11:48 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1148 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TSTM WND GST PERRYSVILLE 40.05N 87.43W
07/11/2017 E60 MPH VERMILLION IN TRAINED SPOTTER
REPORT OF 60+ MPH THUNDERSTORM WIND GUSTS.
&&
MRDLocal storm report, Jul 11, 11:57 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1157 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HEAVY RAIN 1 SW FRANKLIN 39.48N 86.07W
07/11/2017 M3.49 INCH JOHNSON IN CO-OP OBSERVER
RAINFALL SINCE 8AM.
&&
DRTLocal storm report, Jul 11, 12:05 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1205 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND GST 2 SSW WINGATE 40.15N 87.09W
07/11/2017 E60 MPH MONTGOMERY IN TRAINED SPOTTER
&&
MRDLocal storm report, Jul 11, 12:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1214 PM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM TSTM WND DMG 1 SSW GESSIE 40.07N 87.51W
07/11/2017 VERMILLION IN CO-OP OBSERVER
CORN BLOWN OVER IN A PATTERN CONSISTENT WITH
STRAIGHT LINE WINDS. TREE LIMBS,
APPROXIMATELY 12 INCHES IN DIAMETER, WERE
DOWNED AND THE POWER IS OUT.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:28 PM EDT | Tornado Warning | IND | Carroll | 18 min |
| Jul 10, 8:44 PM EDT | Tornado Warning | IND | Carroll | 31 min |
| Jul 10, 8:59 PM EDT | Tornado Warning | IND | Howard | 46 min |
| Jul 10, 11:21 PM EDT | Flash Flood Warning | IND | Carroll, Howard | 4 hr |
| Jul 10, 11:32 PM EDT | Tornado Warning | IND | Carroll, Howard | 28 min |
| Jul 11, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Henry | 21 min |
| Jul 11, 3:29 AM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 12 more | 16 hr |
| Jul 11, 3:57 AM EDT | Areal Flood Warning | IND | Carroll, Howard | 6 hr |
| Jul 11, 4:53 AM EDT | River Flood Warning | IND | Carroll, Howard | 24 hr |
| Jul 11, 7:41 AM EDT | Special Weather Statement | IND | Hendricks | 34 min |
| Jul 11, 8:00 AM EDT | Special Weather Statement | IND | Brown | 45 min |
| Jul 11, 8:22 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Montgomery, Putnam and 1 more | 3 hr |
| Jul 11, 8:24 AM EDT | Special Weather Statement | IND | Marion, Shelby | 36 min |
| Jul 11, 8:50 AM EDT | Special Weather Statement | IND | Rush, Shelby | 40 min |
| Jul 11, 9:18 AM EDT | Areal Flood Warning | IND | Brown, Clay, Monroe, Owen | 3 hr |
| Jul 11, 9:23 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur | 37 min |
| Jul 11, 9:26 AM EDT | Special Weather Statement | IND | Clay, Monroe, Owen | 34 min |
| Jul 11, 10:20 AM EDT | Areal Flood Warning | IND | Brown, Johnson, Morgan, Shelby | 3 hr |
| Jul 11, 10:42 AM EDT | Areal Flood Warning | IND | Clay, Vigo | 3 hr |
| Jul 11, 11:28 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 47 min |
| Jul 11, 11:30 AM EDT | Flash Flood Warning | IND | Brown, Hendricks, Johnson, Morgan, Owen, Putnam and 1 more | 6 hr |
| Jul 11, 11:45 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 45 min |
| Jul 11, 11:48 AM EDT | Areal Flood Warning | IND | Carroll, Howard, Madison, Tippecanoe, Tipton | 6 hr |
| Jul 11, 12:10 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Morgan, Putnam | 28 min |
| Jul 11, 12:17 PM EDT | Areal Flood Warning | IND | Brown, Clay, Monroe, Owen | 6 hr |
| Jul 11, 12:35 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hancock, Hendricks, Johnson and 6 more | 6 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Carroll | 25 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 19 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Marion | 25 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Johnson | 44 hr |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jul 11, 12:39 PM EDT | River Flood Warning | IND | Tippecanoe | 64 hr |
| Jul 11, 12:50 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Howard, Madison, Randolph and 2 more | 3 hr |
| Jul 11, 12:54 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 36 min |
| Jul 11, 12:58 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Marion, Rush, Shelby | 32 min |
| Jul 11, 1:22 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 38 min |
| Jul 11, 1:52 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 3 hr |
| Jul 11, 2:29 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 65 hr |
| Jul 11, 2:29 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 65 hr |
| Jul 11, 4:55 PM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 12 hr |
| Jul 11, 5:41 PM EDT | Areal Flood Warning | IND | Carroll, Howard | 12 hr |
| Jul 11, 5:42 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Hendricks, Johnson, Morgan, Owen and 2 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.